JournalszaaVol. 21, No. 4pp. 879–890

On the Spectral Radius of Convolution Dilation Operators

  • Victor D. Didenko

    University of Brunei Darussalam, Brunei Darussalam
  • A.A. Korenovskyy

    Odessa National University, Ukraine
  • S.L. Lee

    National University of Singapore, Singapore
On the Spectral Radius of Convolution Dilation Operators cover
Download PDF

Abstract

Convolution dilation operators with non-compactly supported kernels are considered and effective formulae for their spectral radii are found. The formulae depend on the behaviour of the eigenvalues of the dilation matrix.

Cite this article

Victor D. Didenko, A.A. Korenovskyy, S.L. Lee, On the Spectral Radius of Convolution Dilation Operators. Z. Anal. Anwend. 21 (2002), no. 4, pp. 879–890

DOI 10.4171/ZAA/1114